# SDR UALA2011033001534

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,199 hours, 12,404 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26AB EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT AND OPS CHECK GOOD ON NON ROUTINE 23401.
